I had bellafill done over the course of a couple of months in Feb-Mar of 2016. I was left with several lumpy deposits all over my face. In Dec of 2016 I had to get a series of immunizations for school. Within days the bellafill started growing. I went on a course of prednisone. While I was on the highest dose, the lumps started to shrink back to what they had been, but as I titrated off the prednisone, they have started growing again. I am wondering what is going on and how to stop it.
Hi and thank you for your question! Bellafill is an excellent filler with long-lasting results. Bellafill is a stimulatory filler and once injected, it stimulates body to produce more collagen around it, which might emerge as lumps. Hence, one can say that Bellafill does “grow” after injection. This being said, you need to determine if the locations of the lumps match the locations where Bellafill was injected as the injected filler is not expected to migrate around. Even though you seem to have had some response to taking steroids, I still think that the nature of the lumps should be positively identified to make sure they are not related to other underlying conditions. I hope it helps and good luck!
Please login or Register to submit your answer